Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

72 Publications


2018 | Journal Article | IST-REx-ID: 284 | OA
D. Virosztek, “Maps on probability measures preserving certain distances - a survey and some new results,” Acta Scientiarum Mathematicarum (Szeged), vol. 84, no. 1–2, pp. 65–80, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 690 | OA
J. Lee and K. Schnelli, “Local law and Tracy–Widom limit for sparse random matrices,” Probability Theory and Related Fields, vol. 171, no. 1–2, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 70 | OA
P. Nejjar, “Transition to shocks in TASEP and decoupling of last passage times,” Latin American Journal of Probability and Mathematical Statistics, vol. 15, no. 2, pp. 1311–1334, 2018.
View | Files available | DOI | arXiv
 

2018 | Journal Article | IST-REx-ID: 181 | OA
L. Erdös, T. H. Krüger, and D. T. Renfrew, “Power law decay for systems of randomly coupled differential equations,” SIAM Journal on Mathematical Analysis, vol. 50, no. 3, pp. 3271–3290, 2018.
View | DOI | Download Published Version (ext.) | arXiv
 

2018 | Thesis | IST-REx-ID: 149 | OA
J. Alt, Dyson equation and eigenvalue statistics of random matrices. IST Austria, 2018.
View | Files available | DOI
 

Filters and Search Terms

department=LaEr

Search

Filter Publications